# SDR MWEA97038

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT CARGO DOOR PAN BADLY CHAFED AT AFT TUBE SUPPORT PLATE.  MAINTENANCE INSTALLED DOUBLER AGAIN IAW SRM 52-01 FIG 2 SHT 3.
